# SDR FDEA202403030230

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC2512503
- Part serial: 48791
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE   SURFACE FOUND CORROSION.  CORROSION AT LEFT WING-FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG   HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-52-03. REPAIR   EVALUATED AND FOUND LEFT HAND INBOARD FLAP AFT OUTBOARD HINGE PIVOT BORE INBOARD   LUG HOLE SURFACE REMAINING THICKNESS IS CORRECT AS PER EA#1-5750-71784 I P6 STEP 1   FIGURE 1. TITLE: TITLE: WINGS-LEFT INBOARD TRAILING EDGE FLAP-HINGE BRACKETS   CORRODED (FLAP SIDE) PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.  (WRI:57509425 FOR DETAILS)
